See Alike in...

Alike App

Browser

Toxicvalentine

537d

I have hashimotos and my labs today were the first that ever showed high tsh. In 3 months it went from 3.21 to today at 5.50. I take 50mg levothyroxine and my doctor said to do that for 6 days and only on Sunday take 100mg. I was wondering if anyone has been through the same thing or if only one day higher dose will even help.

Top reply
    • Mayflower22

      537d

      Hey there. I also have hoshimotos but am the opposite and have low TSH. My doctor does the same and has me take different doses on different days. I do notice that I begin to feel better after a few weeks when they change my dose.

    • HoneyBadger84

      537d

      I have worked with and endocrinologist for 10+ years and when I need meds, I often take different doses on different days or skip days depending on my levels. (I have Grave’s and Hashimoto’s so a little goes a long way sometimes)

    • Mayflower22

      537d

      I have an endocrinologist since my family has a long history with thyroid disease. I haven't ever had a high TSH just low but imagine it is similar. My TSH level is all over the place. It went from .01 to a 5.3 in two months and then back to 2.2. my doctor told me that it should level out so I can take the same dose.

    • Mayflower22

      537d

      Hey there. I also have hoshimotos but am the opposite and have low TSH. My doctor does the same and has me take different doses on different days. I do notice that I begin to feel better after a few weeks when they change my dose.

      • Toxicvalentine

        537d

        @Mayflower22 is your doctor a pcp or a endocrinologist? This is my first time ever having an off tsh. I was diagnosed by antibodies and the last time my antibodies were tested it showed I was in remission and that was taking 50mg consistently. I’m just wondering if one day of 100mg will be enough for me if 50mg everyday isn’t working.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion